# SDR FDEA201108293544

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16L BS 1179-1199 CORRODED.   CORROSION REMOVED IAW SRM 51-21-01, REV 47.  ORGINAL THICKNESS = 0.125"; MATERIAL REMOVED = 0.065";  MATERIAL REMAINED = 0.060 INCH, FOUND EXEEDED LIMIT IAW SRM 53-00-00, REV 47, FIG 205.  NEW LONGERON FABRICATED IAW DWG AEA7065, REV B AND INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
